Zur Idealtheorie der kommutativen Ringe. I.

А.И. Узков

Matematiceskij sbornik

  • Volume: 47, Issue: 3, page 513-520
  • ISSN: 0368-8666

How to cite


Узков, А.И.. "Zur Idealtheorie der kommutativen Ringe. I.." Matematiceskij sbornik 47.3 513-520. <http://eudml.org/doc/65073>.

author = {Узков, А.И.},
journal = {Matematiceskij sbornik},
keywords = {Abstract theory of rings, fields, etc.},
language = {ger},
number = {3},
pages = {513-520},
publisher = {Tipogr. Lissnera i Sobko},
title = {Zur Idealtheorie der kommutativen Ringe. I.},
url = {http://eudml.org/doc/65073},
volume = {47},

AU - Узков, А.И.
TI - Zur Idealtheorie der kommutativen Ringe. I.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 47
IS - 3
SP - 513
EP - 520
LA - ger
KW - Abstract theory of rings, fields, etc.
UR - http://eudml.org/doc/65073
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.